Open Access
Translator Disclaimer
December 2007 Fundamental theorems of Lagrangian surfaces in $S^{2}\times S^{2}$
Makoto Kimura, Kaoru Suizu
Osaka J. Math. 44(4): 829-850 (December 2007).

Abstract

Existence and $\mathit{SO}(3) \times \mathit{SO}(3)$-congruence of Lagrangian immersion from oriented 2-dimensional Riemannian manifold to the Riemannian product of 2-spheres are studied. In particular, we will show that two minimal Lagrangian immersions are $\mathit{SO}(3) \times \mathit{SO}(3)$-congruent if and only if the corresponding angle functions are coincide.

Citation

Download Citation

Makoto Kimura. Kaoru Suizu. "Fundamental theorems of Lagrangian surfaces in $S^{2}\times S^{2}$." Osaka J. Math. 44 (4) 829 - 850, December 2007.

Information

Published: December 2007
First available in Project Euclid: 7 January 2008

zbMATH: 1131.53044
MathSciNet: MR2383812

Subjects:
Primary: 53C20

Rights: Copyright © 2007 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.44 • No. 4 • December 2007
Back to Top